MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK SECONDARY MEDICATION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK SECONDARY MEDICATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C7461
Medical Device Problem Codes Filling Problem (1233); Material Twisted/Bent (2981); Priming Problem (4040)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a clearlink system secondary medication set had a crinkle and did not allow the liquid to flow through properly.This was observed during an unspecified process step when using the device.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added/updated: a1, a2-a5 (update to n/a), b3, b5, b6, b7, d10 (also update date to n/a), f10/h6: health effect - impact codes (replace f26 to f27), f10/h6: medical device problem codes (replace a1403 with a1414), h6 and h10: b5: upon further information, the event occurred before patient use, when the bag was being spiked.The set was crinkled below the chamber.There was no patient involvement.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.However, if the device cannot be appropriately primed, the clinician can choose to replace the device by retrieving a new one, or in the event of an emergency connect a syringe or administration set directly to the catheter.Therefore there is no potential for harm to the patient in the event of inability to prime.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK SECONDARY MEDICATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - SINGAPORE
2 woodlands industrial park d
singapore 73875 0
SN   738750
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key18247703
Report Number1416980-2023-06271
Device Sequence Number17803414
Product Code FPA
UDI-Device Identifier00085412049069
UDI-Public(01)00085412049069
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K203609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C7461
Device Lot NumberSR22L13003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer03/03/2024
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date03/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; UNSPECIFIED SOLUTION.
Patient SexUnknown